Sh:781

Bib entry
@article{Sh:781,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{van der Waerden spaces and Hindman spaces are not the same}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {131},
 number = {5},
 year = {2003},
 pages = {1619--1622},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-02-06916-2},
 mrclass = {54A20 (03E35 03E50)},
 mrnumber = {1950294},
 mrreviewer = {E. Todd Eisworth},
 doi = {10.1090/S0002-9939-02-06916-2},
 note = {\href{https://arxiv.org/abs/math/0112265}{arXiv: math/0112265}},
 arxiv_number = {math/0112265}
}